Some applications of prolonged covariant differentiation in Weyl spaces

Elif Özkara Canfes*, Abdülkadir Özdeǧer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this paper, using the prolonged derivative and prolonged covariant derivative of satellites we define the so-called generalized geodesic coordinates in an n-dimensional Weyl space Wn and obtain the Bianchi identities for Wn. We then give the definition of a Recurrent-Weyl space (WnR) and study some properties of hypersurfaces of (W nR). As is well-known, in some papers [1] dealing with physical problems, one usually chooses a fixed metric and develop a theory under this restriction. We hope that the method used in this work will enable one to remove this restriction.

Original languageEnglish
Pages (from-to)7-16
Number of pages10
JournalJournal of Geometry
Volume60
Issue number1-2
DOIs
Publication statusPublished - 1997

Fingerprint

Dive into the research topics of 'Some applications of prolonged covariant differentiation in Weyl spaces'. Together they form a unique fingerprint.

Cite this